Question about hypothyroidism / treatment and teeth!

Nurses General Nursing

Published

I know this sounds really weird, but can hypothyroidism and/or treatment of hypothyroidism (Levoxyl) cause teeth to spread apart? My once perfectly straight teeth with no gaps are starting to have gaps! They were perfect (thanks to spending 1/2 of high school as a metal mouth) until I started taking the Levoxyl...now six weeks into the thyroid treatment, they seem to be spreading apart...also they are a funny color...almost like they are trying to be clear, but not.

Going to ask my doctor about all of this nex time I see him, but thought I might check here first. :)

live4today, RN

5,099 Posts

Specializes in Community Health Nurse.

Hmmm...I have been on Cytomel for a low thyroxine level about two months now, and I've noticed the same thing happening. :uhoh21: Don't think it's medication related...possibly genetic or not enough of the right nutrition???? Guess I should ask my doc next week when I see him. :)

This topic is now closed to further replies.

By using the site, you agree with our Policies. X